Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 1, Pages 41–43 (Mi dan38766)  

MATHEMATICS

The language $\Delta$ with intuitionistic connectives

N. N. Nepeivoda

Udmurt State University, Izhevsk

Full text: PDF file (365 kB)

Bibliographic databases:
UDC: 517.12:519.51
Presented: А. Н. Колмогоров
Received: 31.05.1974

Citation: N. N. Nepeivoda, “The language $\Delta$ with intuitionistic connectives”, Dokl. Akad. Nauk SSSR, 220:1 (1975), 41–43

Citation in format AMSBIB
\Bibitem{Nep75}
\by N.~N.~Nepeivoda
\paper The language $\Delta$ with intuitionistic connectives
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 1
\pages 41--43
\mathnet{http://mi.mathnet.ru/dan38766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0429505}
\zmath{https://zbmath.org/?q=an:0322.02034}


Linking options:
  • http://mi.mathnet.ru/eng/dan38766
  • http://mi.mathnet.ru/eng/dan/v220/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021